International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 122

Research Paper | Mathematics | Iraq | Volume 3 Issue 8, August 2014


On a Subclass of Multivalent Harmonic Functions Defined by a Linear Operator

Waggas Galib Atshan, Huda Khalid Abid Zaid


Abstract: In this paper, we define a subclass of p- valent harmonic functions defined by a linear operator and study some results as coefficient inequality, convolution property and convex set.


Keywords: Multivalent harmonic function, convolution, linear operator


Edition: Volume 3 Issue 8, August 2014,


Pages: 401 - 404


How to Cite this Article?

Waggas Galib Atshan, Huda Khalid Abid Zaid, "On a Subclass of Multivalent Harmonic Functions Defined by a Linear Operator", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=2015197, Volume 3 Issue 8, August 2014, 401 - 404

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'convolution'

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1751 - 1757

An Integral Equation Involving H- Function of Two Variables as Its Kernel

Dr. P. Prasanth

Share this Article

Similar Articles with Keyword 'linear operator'

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai

Share this Article

Downloads: 94

Research Paper, Mathematics, Zambia, Volume 9 Issue 9, September 2020

Pages: 1119 - 1123

New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga, Patrick Azere Phiri

Share this Article

Similar Articles with Keyword 'harmonic'

Downloads: 90

Review Papers, Mathematics, India, Volume 9 Issue 8, August 2020

Pages: 1126 - 1128

Comment on a New Quadratic Formulation to Ensure Maximum Profit of a Textile Industry and a Modified Harmonic Average Technique to Solve Multi Objective Quadratic Programming Problem (MOQPP) by Margia Yesmin and Md. Abdul Alim

Chandra Sen

Share this Article

Downloads: 92

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newtons Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Similar Articles with Keyword 'function'

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article
Top